# SDR AALA201704109065

- Difficulty date: April 8, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 7,571 hours, 2,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part serial: 14169
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP. REMOVED AND REPLACED MEGAPHONE S/N OFF 14169 S/N ON AA1064 IAW AMM INTRO 2B4. THE AIRCRAFT WAS NOT GROUNDED.
